# SDR SWAA2014040326801

- Difficulty date: March 6, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,311 hours, 45,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6551698
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SPLICE ANGLE CRACKED AT BS 360, STRINGER 11L.  R & R ANGLE IAW EA.
